Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 4, NWS Pittsburgh, PA

May 7, 20145 counties in Pennsylvania; Marshall County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 7, 2014, 7:48 AM EDT for 5 counties in Pennsylvania; Marshall County, West Virginia. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2014, 7:48 AM EDT (11:48 UTC)
Expired
May 7, 2014, 8:30 AM EDT
In force
42 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Allegheny County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Marshall County, WV

The radar

The Pittsburgh radar (KPBZ), 49 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 8:04 AM EDTTSTM WND DMG1 W Redds Mill, PAVERY LARGE TREE ALONG WITH UTILITY WIRES REPORTED DOWN
May 7, 8:12 AM EDTTSTM WND DMG2 Nnw Smallwood, PAMULTIPLE TREES REPORTED DOWN
May 7, 8:12 AM EDTTSTM WND DMGCalifornia, PATREE REPORTED DOWN ON RTE 88 NEAR CALU

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 11.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2014-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2014-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2305 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WUUS51 KPBZ 071148
SVRPBZ
PAC003-051-059-125-129-WVC051-071230-
/O.NEW.KPBZ.SV.W.0004.140507T1148Z-140507T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
748 AM EDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
  NORTHERN GREENE COUNTY IN SOUTHWEST PENNSYLVANIA...
  WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...
  NORTHEASTERN MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...
  FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
  WESTERN WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...

* UNTIL 830 AM EDT

* AT 747 AM EDT...SEVERE THUNDERSTORMS WERE DETECTED ALONG A LINE
  EXTENDING FROM MCKEES ROCKS TO WASHINGTON TO DALLAS...AND WERE
  MOVING EAST AT 45 MPH. THIS LINE OF STORMS IS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CANONSBURG...         WASHINGTON...         ENTERPRISE...
  OAKDALE...            MCDONALD...           DALLAS...
  CLAYSVILLE...         SEWICKLEY...          IMPERIAL...
  MOON...               LONE OAK...           RYERSON STATION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING WIND GUSTS AND FREQUENT LIGHTNING. MOVE INTO A
STURDY BUILDING AND AVOID WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4004 7943 3977 7977 3991 8070 4002 8056
      4002 8052 4005 8052 4019 8035 4059 8022
      4043 7929
TIME...MOT...LOC 1148Z 281DEG 41KT 4048 8012 4017 8023
          3996 8049

$$
1 follow-up statement
378 
WWUS51 KPBZ 071209
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
809 AM EDT WED MAY 7 2014

WVC051-071219-
/O.CAN.KPBZ.SV.W.0004.000000T0000Z-140507T1230Z/
MARSHALL WV-
809 AM EDT WED MAY 7 2014

...THE SEVERE THUNDERSTORM WARNING IS CANCELLED FOR MARSHALL
COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 3987 8041 4013 8015 4050 7999 4039 7930
      4004 7943 3977 7977
TIME...MOT...LOC 1209Z 281DEG 41KT 4038 7982 4006 7995
          3991 8019

$$

PAC003-051-059-125-129-071230-
/O.CON.KPBZ.SV.W.0004.000000T0000Z-140507T1230Z/
ALLEGHENY PA-GREENE PA-WASHINGTON PA-FAYETTE PA-WESTMORELAND PA-
809 AM EDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR WESTMORELAND...FAYETTE...WASHINGTON...GREENE AND ALLEGHENY
COUNTIES...

AT 807 AM EDT...SEVERE THUNDERSTORMS WERE DETECTED ALONG A LINE
EXTENDING FROM TURTLE CREEK TO BENTLEYVILLE TO WAYNESBURG...AND WERE
MOVING EAST AT 45 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELIZABETH BORO...     MCKEESPORT...         MONONGAHELA...
  WEST MIFFLIN...       MARIANNA...           BENTLEYVILLE...
  SWARTS...             ROGERSVILLE...        WILKINSBURG...
  BALDWIN...            BRENTWOOD...          EAST LIBERTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING WIND GUSTS AND FREQUENT LIGHTNING. MOVE INTO A
STURDY BUILDING AND AVOID WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 3987 8041 4013 8015 4050 7999 4039 7930
      4004 7943 3977 7977
TIME...MOT...LOC 1209Z 281DEG 41KT 4038 7982 4006 7995
          3991 8019

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:49 AM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 7, 4:49 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
449 AM EDT WED MAY 7 2014

.SYNOPSIS...
A WARM FRONT WILL SPAWN SCATTERED SHOWERS CHANCES TODAY. VERY
WARM TEMPERATURES CAN BE EXPECTED UNTIL PASSAGE OF A COLD FRONT
THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE ISSUED TO ADJUST HOURLY TRENDS OF POPS BASED ON THE LATEST
RADAR AND HIGH RES MDL TRENDS.

PREVIOUS...
AREA OF ELEVATED SHWRS AND TSTMS HAS DVLPD ACRS MID AND PARTS OF
WRN OHIO AS SHRTWV PROGRESSES ACRS EWD BLD RIDGE. HAVE THUS MAINTAINED
THE SHWR AND TSTM FCST...BUT HAVE ADJUSTED TIMING AND PLACEMENT
FOR THE NWD ADVNG WARM FRONT TODAY. POPS SHOULD DCRS THROUGH THE
AFTN FOR ALL BUT THE EXTREME NRN ZONES GIVEN PASSAGE OF THE INTIAL
SPPRTG SHRTWV THROUGH THE NW FLOW OVR THE REGION...WITH CAPPING
WARM ADVCTN INTO THE MID LVLS.

HIGHS TDA WERE FORECAST ABOVE THE SEASONAL AVGS FOR COUNTIES S OF
I 80...AND NR AVG N...USING A BLEND OF GUIDANCE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
A SHRTWV MOVING ALONG THE AMPLIFYING UPR RIDGE SHOULD CONT THE
CHC FOR SHWRS AND TSTMS INTO TNGT FOR ZONES NORTH OF THE PA
TURNPIKE. THE RIDGE IS PROJECTED TO STRENGTHEN FURTHER ON THURSDAY
AS TROF EMERGES OVR THE PLNS STATES. DRY...BUT WARM WEA WL THUS
PREVAIL WITH HIGHS INTO THE 80S FOR COUNTIES TO THE S OF I 80.

FRIDAY ALSO IS EXPECTED TO BE A WARM DAY...ALTHOUGH HIGHS WL BE
TEMPERED BY INCRSG CLOUDS AND POPS WITH THE APCH OF THE MIDWRN
CDFNT. GIVEN THE STRENGTH OF THE ERN CONUS RIDGE...WOULD NOT BE
SURPRISED IF FUTURE MDL RUNS SLOW THE APPRCH AND PASSAGE OF THE
FRONT. FORECAST FOR FRIDAY AND SATURDAY IS THUS MAINLY OF
PERSISTENCE AND CONTS TO FEATURE LIKELY POPS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
LITTLE AGREEMENT IN THE GFS AND ECMWF THROUGH THE EXTENDED FORECAST
MEANS LITTLE CHANGE IN THE FORECAST AS WELL. WHILE BOTH MODELS PUSH
THE COLD FRONT EAST OF THE REGION SATURDAY NIGHT...THE GFS SHOWS A
MUCH MORE ACTIVE PATTERN SUNDAY THROUGH TUESDAY WHILE THE ECMWF
KEEPS PRECIPITATION SUPPRESSED TO THE SOUTH. ALTHOUGH BOTH MODELS
SHOW A COLD FRONT TOWARDS THE END OF THE FORECAST PERIOD...THE
TIMING IS OFF BY 12-24 HOURS. HAVE STUCK PRETTY CLOSE TO THE
INHERITED FORECAST...WHICH KEEPS LOW POPS IN THE FORECAST.
TEMPERATURES SHOULD BE NEAR OR SLIGHTLY ABOVE NORMAL SEASONAL VALUES.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
A WARM FRONT WILL INITIATE SOME SCT SHWRS AND POSSIBLY SOME ISOLD
TSTMS AS IT DVLPS NWD ACRS THE UPR OH REGION TDA. CONFIDENCE IS
MINIMAL IN PLACEMENT...HENCE RESTRICTIONS WL BE OMITTED UNTIL
SITUATION IS BTR DEFINED. LIGHT NORTH WIND WL BECOME SLY WITH
PASSAGE OF THE FRONT.

.OUTLOOK.../TONIGHT THROUGH SUNDAY/...
A COLD FRONT WILL BRING POSSIBLE RESTRICTIONS LATER FRIDAY AND SATURDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 7, 3:19 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
319 AM EDT WED MAY 7 2014

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-080730-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
319 AM EDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 7, 4:23 AM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
423 AM EDT WED MAY 7 2014

OHZ048-070845-
COSHOCTON OH-
423 AM EDT WED MAY 7 2014

...A THUNDERSTORM WITH HAIL WILL AFFECT NORTHERN COSHOCTON COUNTY...

AT 419 AM EDT...A THUNDERSTORM WAS LOCATED 3 MILES WEST OF
KILLBUCK...MOVING SOUTHEAST AT 25 MPH.

THIS STORM WILL PRODUCE PENNY TO NICKEL SIZE HAIL AS IT MOVES OVER
NORTHERN COSHOCTON COUNTY.

  LOCATIONS IMPACTED INCLUDE...
  LAYLAND...            BLISSFIELD...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4046 8217 4045 8173 4044 8173 4028 8182
      4044 8218

15
Special weather statement, May 7, 6:00 AM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
600 AM EDT WED MAY 7 2014

OHZ039-040-049-071045-
CARROLL OH-HARRISON OH-TUSCARAWAS OH-
600 AM EDT WED MAY 7 2014

...A CLUSTER OF THUNDERSTORMS WITH HAIL WILL AFFECT
CARROLL...NORTHWESTERN HARRISON AND TUSCARAWAS COUNTIES...

AT 556 AM EDT...A THUNDERSTORM CLUSTER WAS LOCATED 11 MILES
NORTHEAST OF MILLERSBURG...MOVING EAST AT 40 MPH.

THIS CLUSTER OF STORMS WILL PRODUCE PENNY TO NICKEL SIZE HAIL. SOME
STRENGTHENING TO SEVERE LEVELS IS POSSIBLE.

  LOCATIONS IMPACTED INCLUDE...
  SUGARCREEK...         STRASBURG...          BOLIVAR...
  STONE CREEK...        DOVER...              NEW PHILADELPHIA...
  MINERAL CITY...       GNADENHUTTEN...       UHRICHSVILLE...
  MALVERN...            DENNISON...           SHERRODSVILLE...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4047 8167 4064 8167 4065 8149 4067 8146
      4066 8140 4066 8125 4070 8124 4067 8093
      4038 8103 4031 8118 4028 8141 4046 8168

15
Special weather statement, May 7, 6:11 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
611 AM EDT WED MAY 7 2014

OHZ040-049-050-071045-
CARROLL OH-HARRISON OH-JEFFERSON OH-
611 AM EDT WED MAY 7 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JEFFERSON...NORTHEASTERN
HARRISON AND SOUTH CENTRAL CARROLL COUNTIES...

AT 610 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KILGORE...
MOVING EAST AT 25 MPH.

THIS STORM WILL PRODUCE NICKEL SIZE HAIL.

  LOCATIONS IMPACTED INCLUDE...
  SCIO...               KILGORE...            JEWETT...
  BERGHOLZ...           UNIONPORT...          RICHMOND...
  WINTERSVILLE...       STEUBENVILLE...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4055 8112 4055 8064 4052 8062 4050 8062
      4032 8063 4037 8114
Special weather statement, May 7, 6:44 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
644 AM EDT WED MAY 7 2014

OHZ039-040-049-050-071115-
CARROLL OH-HARRISON OH-JEFFERSON OH-TUSCARAWAS OH-
644 AM EDT WED MAY 7 2014

...STRONG THUNDERSTORMS WILL AFFECT HARRISON...NORTHERN JEFFERSON...
SOUTHERN CARROLL AND SOUTHERN TUSCARAWAS COUNTIES...

AT 643 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
EAST OF CARROLLTON TO 2 MILES WEST OF UHRICHSVILLE...MOVING SOUTHEAST
AT 35 MPH.

THESE STORMS WILL PRODUCE PENNY SIZE HAIL.

  LOCATIONS IMPACTED INCLUDE...
  SHERRODSVILLE...      GNADENHUTTEN...       DELLROY...
  CARROLLTON...         UHRICHSVILLE...       DENNISON...
  MECHANICSTOWN...      LEESVILLE LAKE PARK...
  BOWERSTON...          KILGORE...            TAPPAN...
  BERGHOLZ...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4039 8158 4065 8102 4048 8060 4046 8060
      4044 8061 4040 8061 4039 8063 4038 8062
      4018 8104
Special weather statement, May 7, 7:14 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
714 AM EDT WED MAY 7 2014

OHZ041-050-PAZ020-021-029-WVZ001-002-071145-
ALLEGHENY PA-BEAVER PA-BROOKE WV-COLUMBIANA OH-HANCOCK WV-
JEFFERSON OH-WASHINGTON PA-
714 AM EDT WED MAY 7 2014

...STRONG THUNDERSTORMS WILL AFFECT HANCOCK...NORTHEASTERN BROOKE...
NORTHEASTERN JEFFERSON...NORTHWESTERN WASHINGTON...SOUTHEASTERN
COLUMBIANA...SOUTHERN BEAVER AND WESTERN ALLEGHENY COUNTIES...

AT 713 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM
WINTERSVILLE TO EAST LIVERPOOL...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

  LOCATIONS IMPACTED INCLUDE...
  NEWELL...             WINTERSVILLE...       WELLSVILLE...
  RICHMOND...           HAMMONDSVILLE...      EAST LIVERPOOL...
  TOMLINSON RUN STATE PARK...                 NEW CUMBERLAND...
  CHESTER...            NEW MANCHESTER...     TORONTO...
  STEUBENVILLE...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4030 8083 4070 8066 4063 8000 4023 8018
Special weather statement, May 7, 7:37 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
737 AM EDT WED MAY 7 2014

PAZ020-021-029-031-073-075-WVZ003-004-071215-
ALLEGHENY PA-BEAVER PA-FAYETTE PA-GREENE PA-MARSHALL WV-OHIO WV-
WASHINGTON PA-WESTMORELAND PA-
737 AM EDT WED MAY 7 2014

...STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN WEST VIRGINIA
PANHANDLE AND WESTERN PENNSYLVANIA...

AT 735 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
NORTHWEST OF MOON TO 3 MILES NORTH OF CLAYSVILLE TO SHERRARD...MOVING
EAST AT 45 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

  LOCATIONS IMPACTED INCLUDE...
  VALLEY GROVE...       TRIADELPHIA...        MCMECHEN...
  GLENDALE...           BETHLEHEM...          BENWOOD...
  BURGETTSTOWN...       AVELLA...             SHERRARD...
  ECONOMY BORO...       MOON...               CLAYSVILLE...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4010 7955 3988 7991 3993 8076 3996 8076
      3998 8074 4003 8074 4016 8052 4062 8036
      4057 7957 4053 7950 4053 7945 4049 7946
      4047 7942

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:37 AM EDTSpecial Weather StatementPBZAllegheny, Washington38 min
May 7, 8:30 AM EDTSevere Thunderstorm WarningPBZFayette60 min
May 7, 7:14 AM EDTSpecial Weather StatementPBZHancock31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.